Ioan Rașa
Ioan Rașa
math.utcluj.ro üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the Hyers–Ulam stability of the linear differential equation
D Popa, I Raşa
Journal of Mathematical Analysis and Applications 381 (2), 530-537, 2011
1252011
On Peano's form of the Taylor remainder, Voronovskaja's theorem and the commutator of positive linear operators
H Gonska, P Piţul, I Raşa
Univ., 2006
1102006
Bernstein-type operators which preserve polynomials
D Cárdenas-Morales, P Garrancho, I Raşa
Computers & Mathematics with Applications 62 (1), 158-163, 2011
772011
Hyers–Ulam stability of the linear differential operator with nonconstant coefficients
D Popa, I Raşa
Applied Mathematics and Computation 219 (4), 1562-1568, 2012
712012
On the generalized Szász–Mirakyan operators
A Aral, D Inoan, I Raşa
Results in Mathematics 65 (3-4), 441-452, 2014
642014
The limiting semigroup of the Bernstein iterates: degree of convergence
H Gonska, I Raşa
Acta Mathematica Hungarica 111 (1-2), 119-130, 2006
612006
Markov operators, positive semigroups and approximation processes
F Altomare, M Cappelletti, V Leonessa, I Rasa
Walter de Gruyter GmbH & Co KG, 2014
592014
Grüss-type and Ostrowski-type inequalities in approximation theory
AM Acu, H Gonska, I Raşa
Ukrainian Mathematical Journal 63 (6), 843-864, 2011
532011
General King-type operators
H Gonska, P Piţul, I Raşa
Results in Mathematics 53 (3-4), 279-286, 2009
492009
On genuine Bernstein–Durrmeyer operators
H Gonska, D Kacsó, I Raşa
Results in Mathematics 50 (3-4), 213-225, 2007
462007
Modified bernstein-durrmeyer operators
T Acar, A Aral, I Rasa
Gen. Math 22 (1), 27-41, 2014
402014
New estimates for the differences of positive linear operators
AM Acu, I Raşa
Numerical Algorithms 73 (3), 775-789, 2016
372016
Kantorovich Operators of Order k
H Gonska, M Heilmann, I Raşa
Numerical functional analysis and optimization 32 (7), 717-738, 2011
372011
On differences of positive linear operators
H Gonska, P Piƫul, I Raşa
Carpathian Journal of Mathematics, 65-78, 2006
352006
Over-iterates of Bernstein-Stancu operators
H Gonska, P Piţul, I Raşa
Calcolo 44 (2), 117-125, 2007
342007
The Fréchet functional equation with application to the stability of certain operators
D Popa, I Raşa
Journal of Approximation Theory 164 (1), 138-144, 2012
332012
Asymptotic behaviour of differentiated Bernstein polynomials
H Gonska, I Raşa
Matematički vesnik 61 (235), 53-60, 2009
302009
Chebyshev-Gr\"{u} ss-type inequalities via discrete oscillations
H Gonska, I Raşa, MD Rusu
arXiv preprint arXiv:1401.7908, 2014
282014
Asymptotic formulae via a Korovkin-type result
D Cárdenas-Morales, P Garrancho, I Raşa
Abstract and Applied Analysis 2012, 2012
252012
On the best constant in Hyers–Ulam stability of some positive linear operators
D Popa, I Raşa
Journal of Mathematical Analysis and Applications 412 (1), 103-108, 2014
232014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20